# SDR UALA2010041501269

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 56,997 hours, 8,274 cycles
- Engine: Pwa PW4090
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 767146A
- Part serial: 1144
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAK ON TOP SIDE OF IDG AFTER IDLE RUN OF NR 1 ENGINE.   POSSIBLE IDG CHG, PART ON HAND.  REPLACED NR 1 IDG IAW MM.
